×

zbMATH — the first resource for mathematics

Remarks on the approximation-solvability of nonlinear functional equations. (English) Zbl 0166.12701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubin, J.P., Nonlinear stability-approximation of nonlinear operational equations (to appear).
[2] Browder, F. E., Nonlinear elliptic boundary value problems. Bull. Amer. Math. Soc. 69, 862–874 (1963). · Zbl 0127.31901 · doi:10.1090/S0002-9904-1963-11068-X
[3] Browder, F.E., Nonlinear accretive operators in Banach spaces (to appear in Bull. Amer. Math. Soc.). · Zbl 0159.19905
[4] Browder, F.E., Approximation-solvability of nonlinear functional equations in normal linear spaces (preceding in this journal).
[5] Lax, D.D., and R.D. Richtmyer, Survey of the stability of linear finite difference equations. Comm. Pure and Appl. Math. 9, 267–293 (1956). · Zbl 0072.08903 · doi:10.1002/cpa.3160090206
[6] Petryshyn, W.V., On two variants of a method for the solution of linear equations with unbounded operators and their applications. J. Math. and Phys. 44, 297–312 (1945). · Zbl 0135.36601 · doi:10.1002/sapm1965441297
[7] Petryshyn, W.V., On the extension and the solution of nonlinear operator equations. Illinois J. Math. 19, 255–274 (1966). · Zbl 0139.31503
[8] Petryshyn, W.V., Projection methods in nonlinear numerical functional analysis (to appear in J. Math, and Mech. Sept. 1967).
[9] Polsky, N.I., On the convergence of certain approximate methods in analysis. Ukrainian Math. J. 7, 56–70 (1955).
[10] Sobolevsky, P.E., On equations with operators forming an acute angle. Dokl. Akad. Nauk SSSR 116, 255–271 (1957).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.